U.S. doctors online nowAsk doctors free
Nashville, TN
A 37-year-old male asked:

i am taking 10mg lexapro (escitalopram). i haven't taken it in 2 days bc s of stomach fly. i have facial tingling. is this w/d from not taking it and is it dangerous?

5 doctor answers11 doctors weighed in
Dr. Rifat Naghmi
Internal Medicine 46 years experience
Lexapro (escitalopram): Lexapro (escitalopram) belongs to a group of meds called ssris and they should be tapered off gradually.
Dr. Danny Proffitt
Family Medicine 43 years experience
Possibly: Long term use of antidepressants of various groups requires a gradual tapering to avoid side effects. Since these medications affect the central nervous system, there can be many side effects. I would discuss this with your prescriber and if no reason you cannot be back on the medication, start back. If concerned, see your pcp or prescriber.
Dr. Tedde Rinker
A Verified Doctoranswered
A US doctor answeredLearn more
Not dangerous: It is likely from stopping the Lexapro (escitalopram) suddenly, and it's not dangerous, but you could get more tingling or shooting pain symptoms, or dizziness and nausea the longer you are off your meds. I suggest you get back on them or talk to your doctor to try a different antidepressant if it makes you nauseated aside from the flu.
Dr. Samuel Miles
Psychiatry 47 years experience
Not dangerous: Facial tingling is probably related to the virus infection. It is possible that it is part of a discontinuation syndrome from zoloft (sertraline). In either event, it will pass quickly. If not, see your doctor to determine what the cause is.
Dr. Dwain Rickertsen
Family Medicine 36 years experience
Family practice : It could be from withdrawal nausea is more common however. With stomach flu you wouldn't know if it was from the flu or withdrawal. If you are taking metformin your bs's could be fluctuating check with your dr.
Dr. Michael Easton
Psychiatry 38 years experience
it could be. typically discontinuation syndrome consists of anxiety , restlessness, insomnia and feeling like your balance is off. It goes away in a few days to a week and it is not dangerous.
Apr 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 33-year-old member asked:

How many times per day should I have my baby do "tummy time"?

2 doctor answers5 doctors weighed in
Dr. Evelyn Hurvitz
Pediatrics 37 years experience
Often: The more "tummy time" your baby gets, the rounder her head will be and the easier it will be for her to learn to roll, sit and crawl. Tummy time - as much as possible!
A 48-year-old member asked:

Is it normal for my period not to have started after taking birth control pills for two days?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Yes: Your period shouldn't start until the end of the pack during the placebo portion. During days 22-28.
A member asked:

Everytime I go to a pool or beach I get a pain in my stomach and throat I go in at any distance in it. I am currently not on any medication.Ideas?

1 doctor answer4 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
Situational symptoms: When your symptoms are so situational (distress occurs when you are in a particular place or circumstance but rarely occur other times) then stress must be entertained as a possibility (like fear of heights, ladders, flying, etc.) phobias are readily treatable, once you've ruled out medical problems that can prompt identical symptoms. See your doctor as to how to go about addressing this issue.
A 39-year-old male asked:

I have a very sharp pain in my stomach or intestines in mornings. It lasts about 15 min and it ends with a small burp from that area. Please help.?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Have it checked out: Food will normally help buffer the acid that is in our stomach . At night we do not have anything to buffer the acid although we do not make as much acid while sleeping. Waking in the morning with nausea or discomfort may be a sign of gastritis or maybe even an ulcer. I would see your dr.There are other causes as well that should be evaluated.
A 18-year-old member asked:

Im 6 weeks pregnant and im having sharp pains in my stomach is that normal ?

1 doctor answer2 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Can be: Always better to be safe than sorry, so get in with your obgyn and get checked. Vast likelihood is that you are fine. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 9, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.